# SDR SWAA011512

- Difficulty date: May 22, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 43,445 hours, 41,698 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adj
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY & FWD SVC DOOR EMERGENCY EVAC SLIDE GIRT BARS CONTACT DOOR FRAME WHEN DOORS ARE OPENED.  REMOVED AND REPLACED EMERGENCY EVAC SLIDES AND CONTAINERS PER MM.
